# SDR AALA201812109040

- Difficulty date: November 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,590 hours, 22,387 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320900000
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 151PF, BETWEEN FRAMES 58-59 IN THE AFT CARGO BAY.  REPLACED FLOOR PANEL IAW SRM 53-02-00-300-011 PARA 2 FIGURE 20109, AND IRM 9701, REVISION I.
